# SDR AUS20040433

- Difficulty date: May 20, 2004
- Submitted: July 22, 2004
- Operation: General aviation
- Make and model: Beech B200C
- Engine: Pwa PT6A42
- Propeller: Mcauly 3GFR34C701
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Seal
- Part number: 3022376
- Condition: Worn
- Location: Engine
- Stage of operation: IN
- How discovered: 9
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

(AUS) ENGINE ACCESSORY GEARBOX STARTER-GENERATOR DRIVE SHAFT SEAL WORN. LOSS OF ENGINE OIL.
